# SDR FDEA201212114315

- Difficulty date: December 11, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- Aircraft time: 28,220 hours, 19,037 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLOSING FORWARD ENTRY DOOR, ESCAPE SLIDE DROPPED OUT FROM BOTTOM OF RETAINING CASE.  REINSTALLED ENTRY DOOR SLIDE IAW AMM 25-60-015-2.  CHECKS GOOD FOR SECURITY.
